On a closure problem

Arne Beurling

TBD mathscidoc:1701.332042

Arkiv for Matematik, 1, (4), 301-303, 1951.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 348 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{arne1951on,
  title={On a closure problem},
  author={Arne Beurling},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203411596509851},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={4},
  pages={301-303},
  year={1951},
}
Arne Beurling. On a closure problem. 1951. Vol. 1. In Arkiv for Matematik. pp.301-303. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203411596509851.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved